# SDR COEA2024040503903

- Difficulty date: October 29, 2023
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,265 hours, 37,121 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55171402200
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 250268 NR 26, HAIL DAMAGE/DISCREPANCY: L/H HORIZONTAL STABILIZER UPPER SKIN HAS DENTS. CORRECTIVE ACTION: REPAIRED PER SRAS ES_00230417_07...23074 ISSUE A, DATED 3/29/2024.
